Format

Send to

Choose Destination
J Pediatr Endocrinol Metab. 2014 Sep;27(9-10):977-81. doi: 10.1515/jpem-2013-0262.

Cushing's syndrome: hidden risk in usage of topical corticosteroids.

Abstract

Iatrogenic Cushing's syndrome in children may occur as a result of the application of exogenous steroids. Prolonged use of powerful corticosteroids suppresses adrenal functions and iatrogenic Cushing's syndrome may develop particularly in infants who are given topical corticosteroids. We report here a case on three infants having Cushing's syndrome with similar clinical presentations due to overuse of topical steroids for diaper dermatitis. The importance of exercising caution during the use of topical steroids is underlined in this study.

PMID:
24854522
DOI:
10.1515/jpem-2013-0262
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Sheridan PubFactory
Loading ...
Support Center